Alert archive / Texas / High Wind Warnings in 2015
High Wind Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at Nov 17, 2015, 6:02 AM CST for 4 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2015, 6:02 AM CST (12:02 UTC)
- Expired
- Nov 17, 2015, 7:00 AM CST
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
Counties Anderson County, TX, Freestone County, TX, Henderson County, TX, Leon County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -501 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115 WWUS74 KFWD 171202 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 602 AM CST TUE NOV 17 2015 TXZ135-147-148-162-171315- /O.NEW.KFWD.HW.W.0001.151117T1202Z-151117T1300Z/ HENDERSON-FREESTONE-ANDERSON-LEON- INCLUDING THE CITIES OF...ATHENS...GUN BARREL CITY...TEAGUE... FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD 602 AM CST TUE NOV 17 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 AM CST THIS MORNING. * TIMING...THROUGH 7 AM CST. * WINDS...SUSTAINED WINDS OF 30 TO 40 MPH...GUSTING TO 60 MPH IS EXPECTED THROUGH 7 AM DUE TO LIGHT RAIN DRAGGING STRONG WINDS ALOFT DOWN TO THE GROUND. * IMPACTS...WIND GUSTS OF 60 MPH MAY DOWN LARGE TREES AND POWERLINES ACROSS THE WARNING AREA. LIGHT ROOF DAMAGE AND DAMAGE TO FENCES AND OUTBUILDINGS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE. && $$ TXZ100-101-115-116-129-130-141>143-172015- /O.CON.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO 602 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A LINE OF STORMS. A PACIFIC FRONT ARRIVES LATE THIS MORNING WITH GUSTY WEST-SOUTHWEST WINDS RETURNING FROM LATE MORNING AND CONTINUING THROUGH LATE AFTERNOON. * WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY LATE MORNING AND LASTING THROUGH LATE AFTERNOON. * IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ CAVANAUGH
1 follow-up statement
542 WWUS74 KFWD 171245 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 645 AM CST TUE NOV 17 2015 TXZ135-147-148-162-171345- /O.EXP.KFWD.HW.W.0001.000000T0000Z-151117T1300Z/ HENDERSON-FREESTONE-ANDERSON-LEON- INCLUDING THE CITIES OF...ATHENS...GUN BARREL CITY...TEAGUE... FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD 645 AM CST TUE NOV 17 2015 ...HIGH WIND WARNING WILL EXPIRE AT 7 AM CST THIS MORNING... THE STRONG SOUTHERLY WINDS HAVE SHIFTED INTO EAST TEXAS AND WINDS HAVE SUBSIDED. $$ TXZ100-101-115-116-129-130-141>143-172045- /O.CON.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO 645 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * TIMING...A PACIFIC FRONT ARRIVES LATE THIS MORNING WITH GUSTY WEST-SOUTHWEST WINDS FROM LATE MORNING AND CONTINUING THROUGH LATE AFTERNOON. * WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY LATE MORNING AND LASTING THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Nov 17, 4:06 AM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 17, 4:06 AM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 406 AM CST TUE NOV 17 2015 ...VERY WINDY CONDITIONS TO OCCUR BOTH AHEAD AND BEHIND AN EARLY MORNING LINE OF STORMS THIS MORNING WITH FLOODING POSSIBLE ACROSS EASTERN AREAS THROUGH LATE MORNING... ...GUSTY WEST WINDS RETURN TO AREAS ALONG AND WEST OF HIGHWAY 281 BEHIND A STRONG PACIFIC COLD FRONT THIS AFTERNOON... .DISCUSSION... A VERY ACTIVE WEATHER MORNING IS IN PROGRESS...AS A STRONG TO SEVERE SQUALL LINE MOVES TOWARD THE I-35 CORRIDOR DURING THE PREDAWN HOURS. THIS LINE OF STORMS IS IN RESPONSE TO INTENSIVE HEIGHT FALLS ALOFT AND A PRE-FRONTAL SURFACE TROUGH MOVING IN OUR FAR WEST COUNTIES CURRENTLY. A VIGOROUS UPPER LOW OVER SOUTHERN COLORADO AND NEW MEXICO WILL CONTINUE TO LIFT PROGRESSIVELY EAST OVER THE KANSAS/OKLAHOMA BORDER THROUGH THIS AFTERNOON. THIS SYSTEM WILL BE NEARLY VERTICALLY-STACKED...WITH A SURFACE LOW IN THE SAME GENERAL VICINITY BY THIS AFTERNOON. INCREASING WEST-SOUTHWEST FLOW ALOFT AND HEIGHT FALLS ALOFT WILL CONTINUE TO ASSIST MOVING BOTH THE PRE-FRONTAL SURFACE TROUGH AND RESULTANT SQUALL LINE EAST INTO THE FAR EASTERN COUNTIES THROUGH MID MORNING. IN ADDITION...WE ARE MONITORING AN INCREASING CLUSTER OF STORMS OVER SOUTH-CENTRAL/SOUTHEAST TEXAS MOVING NORTHEAST TOWARD THE CENTERVILLE/PALESTINE AREAS. A SPECIAL FWD SOUNDING WAS SENT UP AT MIDNIGHT AND INDICATED STRONG LOW LEVEL DIRECTIONAL AND SPEED SHEAR THROUGH THE LAYER. STRONG WAA CONTINUED IN THE WARM SECTOR OVERNIGHT WHICH HAS WARMED SURFACE TEMPERATURES AND INCREASED SURFACE-BASED INSTABILITY TO AROUND 1000 J/KG AHEAD OF THE SQUALL LINE. IF THIS ACTIVITY WERE TO BECOME MORE STRUCTURALLY ORGANIZED...CONCERNS REGARDING SUPERCELLS AND TORNADOES WOULD INCREASE THROUGH SUNRISE. AT THIS TIME...WE HAVE DECIDED TO MONITOR THESE TRENDS DOWN SOUTH AND HAVE ONLY EXTENDED THE CURRENT TORNADO WATCH IN TIME THROUGH SUNRISE AND WILL MONITOR TRENDS AND COORDINATE WITH THE STORM PREDICTION CENTER TO DETERMINE IF AN EXTENSION IN AREA IS NECESSARY. ANOTHER CONCERN WILL BE THE POTENTIAL FOR FLASH FLOODING AS THE UPPER LOW MOVES FURTHER NORTH OF THE AREA. AS THIS OCCURS...THE LINE OF STORMS WILL SLOW DOWN A BIT EAST OF I-35 AND PROVIDE LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 2 INCHES. PREVIOUS RAINFALL IN RECENT WEEKS WILL MAKE A FEW AREAS SUSCEPTIBLE TO FLASH FLOODING AND THE PREVIOUS FLASH FLOOD WATCH HAS BEEN MAINTAINED THROUGH MIDDAY TODAY. THE SQUALL LINE SHOULD CONTINUE TO SLIDE EAST OF MOST OF THE CWA BY MID-LATE MORNING...THOUGH LINGERING ASCENT ASSOCIATED ALOFT MAY CONTINUE TO PROVIDE SCATTERED ELEVATED SHOWERS AND STORMS THROUGH MIDDAY ACROSS OUR FAR EASTERN AREAS. THE FLASH FLOOD WATCH CONTINUES THROUGH MIDDAY AND FEEL THAT NO EXTENSION IN TIME WILL BE NEEDED. CLEARING WILL OCCUR LATE MORNING INTO THE AFTERNOON HOURS AS DEEP WEST-SOUTHWEST FLOW ALOFT OCCURS THROUGH THE LOWEST 5OOO FEET WHICH SHOULD HELP TRANSFER DOWN STRONGER WINDS TO THE SURFACE. THIS...COMBINED WITH A STRONG PRESSURE GRADIENT WILL RESULT IN WINDS ALONG AND WEST OF HIGHWAY 281 TO INCREASE AS THE PACIFIC COLD FRONT AND ASSOCIATED CAA MOVE INTO THOSE AREAS. WE HAVE ISSUED ANOTHER WIND ADVISORY FROM 11 AM-4 PM TODAY FOR THOSE AREAS AND THIS MAY HAVE TO BE EXTENDED EAST LATER THIS MORNING IF THE SYSTEM IS MORE PROGRESSIVE THAN CURRENTLY ANTICIPATED. DESPITE THE SUNSHINE BY AFTERNOON...HIGHS WILL STRUGGLE TO REACH 70 DEGREES AS CAA COUNTERS ANY WARMING EFFECTS FROM INSOLATION. THE INTENSE UPPER LOW WILL ROTATE NORTHEAST OVER THE MISSOURI RIVER VALLEY OF EASTERN KANSAS AND NEBRASKA OVERNIGHT...WITH WINDS DIMINISHING AND TEMPERATURES COOLING READILY UNDERNEATH MAINLY CLEAR SKIES. DESPITE THE RAINFALL AND RADIATIONAL CONDITIONS...WEST WINDS WILL REMAIN UP TO 10 MPH OR MORE AND SHOULD LIMIT ANY POTENTIAL FOR FOG FORMATION. IN THE WAKE OF OUR DEPARTING SYSTEM...STRONG CYCLONIC FLOW ALOFT WILL CONTINUE ACROSS THE AREA THE REMAINDER OF THE WEEK. SURFACE HIGH PRESSURE WILL MOVE INTO THE AREA ON WEDNESDAY AND WILL ONLY SLOWLY SHIFT EAST OF THE AREA THROUGH THURSDAY AND THURSDAY NIGHT. WITH RESIDUAL CAA CONTINUING...HIGHS WEDNESDAY AND THURSDAY WILL NOT WARM UP AS MUCH AS ONE WOULD EXPECT. HIGHS WILL WARM ONLY TO BETWEEN 65 AND 70 DEGREES WITH CLEAR NIGHTS ALLOW OVERNIGHT LOWS MAINLY IN THE 40S...THOUGH VALUES BETWEEN 35 AND 40 DEGREES WILL BE POSSIBLE BY SUNRISE FRIDAY. A STRONG SHORTWAVE WILL TRANSCEND SOUTHEAST THROUGH THE CYCLONIC FLOW AND TOWARD NORTH AND CENTRAL TEXAS FRIDAY AND FRIDAY NIGHT. THIS LATE WEEK SHORTWAVE WILL ASSIST ANOTHER STRONG COLD FRONT INTO THE AREA FRIDAY NIGHT/SATURDAY MORNING. THOUGH LIFT WILL OCCUR WITH BOTH FEATURES...MOISTURE WILL BE SOMEWHAT ELEVATED AND NOT OVERLY RICH AS THE GULF WILL HAVE NOT HAD MUCH OF A CHANCE TO RETURN BETTER QUALITY MOISTURE NORTHWARD. WE WILL CONTINUE ADVERTISING LOW CHANCES FOR SHOWERS MAINLY SOUTH OF INTERSTATE 20 SATURDAY AND SATURDAY NIGHT...BUT THIS WILL NOT BE AN EFFICIENT SYSTEM FOR RAINFALL PRODUCTION. WINDS DO SETTLE DOWN SUNRISE SUNDAY AND WILL BE CLOSE TO A FIRST FREEZE OR FROST POSSIBLY FOR OUR FAR NORTHWEST COUNTIES. WE WILL CONTINUE TO MONITOR THIS AS WE APPROACH THE END OF OUR GROWING SEASON. OTHERWISE...A SHORTWAVE RIDGE BUILDS IN FOR SUNDAY AND MONDAY AS WINDS RETURN FROM THE SOUTHEAST. LOW TEMPERATURES WILL MODERATE UP WITH HIGHS STILL GENERALLY REMAINING STATIC IN THE 60S. 05/ && .AVIATION... /ISSUED 1148 PM CST MON NOV 16 2015/ FOR THE 06Z TAFS...TIMING THE SQUALL LINE OF STORMS APPROACHING AREA TAF SITES IS THE PRIMARY FORECAST CONCERN. THE LINE OF STORMS NEAR ABILENE AT 1130 PM/0530 UTC WAS MOVING EAST AT 35 TO 40 MPH. THIS PUTS THE LINE ON PACE TO MOVE ACROSS THE DFW AREA FROM 09 TO 11Z OR 3 TO 5 AM CST. THE LINE OF STORMS STILL APPEARS CAPABLE OF PRODUCING STRONG WIND GUSTS. KEPT 25 GUSTING 40 KTS IN THE TAFS FOR THE SQUALL LINE...BUT THE WINDS MAY BE STRONGER. WE WILL BE ABLE TO ASSESS THE INTENSITY OF THE SQUALL LINE AS IT GETS CLOSER TO THE DFW AREA...BUT IT WILL LIKELY BE STRONG WHEN IT ARRIVES. THE GOOD NEWS IS THAT THE INTENSITY OF THE WINDS AND PRECIPITATION ARE EXPECTED TO END QUICKLY BEHIND THIS SQUALL LINE. BY 12Z...CONDITIONS SHOULD BE VFR AND WINDS SHOULD DIMINISH BELOW 15 KTS BUT REMAIN OUT OF THE WEST. WESTERLY WINDS WILL BACK AROUND TO THE SOUTHWEST DURING THE AFTERNOON HOURS AS VFR CONDITIONS PERSIST. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 47 70 48 69 / 40 0 0 0 0 WACO, TX 68 44 70 46 71 / 50 0 0 0 0 PARIS, TX 65 45 66 45 66 / 100 10 0 0 0 DENTON, TX 68 44 69 44 68 / 30 0 0 0 0 MCKINNEY, TX 67 45 68 46 67 / 50 5 0 0 0 DALLAS, TX 69 48 69 49 69 / 50 0 0 0 0 TERRELL, TX 67 46 68 47 68 / 90 5 0 0 0 CORSICANA, TX 66 47 69 48 70 / 90 5 0 0 0 TEMPLE, TX 67 45 70 47 71 / 60 0 0 0 0 MINERAL WELLS, TX 68 43 70 44 68 / 10 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ094-095-104>107- 118>123-133>135-145>148-159>162-175. WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON FOR TXZ100-101-115-116-129-130-141>143. && /05
Hazardous weather outlook, Nov 17, 4:24 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 424 AM CST TUE NOV 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181030- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 424 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING. A FEW NON-SEVERE STORMS MAY LINGER INTO EARLY AFTERNOON. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS...A FEW TORNADOES...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. POCKETS OF FLOODING WILL BE POSSIBLE ACROSS EASTERN AREAS WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY. GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WILL ALSO BE POSSIBLE AHEAD OF THE SQUALL LINE THROUGH MID MORNING. AREAS ALONG AND WEST OF THE HIGHWAY 281 CORRIDOR WILL ALSO SEE GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH BY THIS AFTERNOON...AS A STRONG PACIFIC COLD FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR AREAS GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING.
In the hours before
Local storm report, Nov 17, 5:14 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG 2 SE DALLAS 32.75N 96.76W
11/17/2015 DALLAS TX EMERGENCY MNGR
OVERTURNED 18 WHEELER ON SOUTH BOUND I-45 AT OVERTONLocal storm report, Nov 17, 5:33 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND GST HONEY GROVE 33.58N 95.92W
11/17/2015 M58 MPH FANNIN TX TRAINED SPOTTER
58 MPH WIND GUST IN HONEY GROVELocal storm report, Nov 17, 5:37 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM TSTM WND DMG 3 E SAVOY 33.60N 96.31W
11/17/2015 FANNIN TX TRAINED SPOTTER
OVERTURNED 18 WHEELER BETWEEN ECTOR AND SAVOYLocal storm report, Nov 17, 5:42 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG 3 N FORT WORTH 32.79N 97.34W
11/17/2015 TARRANT TX BROADCAST MEDIA
LARGE TREE UPROOTED ON THE 800 BLOCK OF SAMUELS AVE. IN
FORT WORTHLocal storm report, Nov 17, 5:51 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM NON-TSTM WND GST 4 N NORMANGEE 31.09N 96.12W
11/17/2015 E60 MPH LEON TX TRAINED SPOTTER
MULTIPLE TREES DOWN AND POWER POLES DOWN IN SOUTHWEST
LEON COUNTYLocal storm report, Nov 17, 5:56 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 AM TSTM WND DMG COMMERCE 33.25N 95.90W
11/17/2015 HUNT TX EMERGENCY MNGR
ROOF BLOWN OFF AT OUTBACK APARTMENTS IN COMMERCEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 12:37 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Nov 17, 12:49 AM CST | Severe Thunderstorm Warning | FWD | Eastland | 56 min |
| Nov 17, 1:26 AM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 64 min |
| Nov 17, 1:48 AM CST | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| Nov 17, 2:39 AM CST | Special Weather Statement | FWD | Parker, Tarrant | 51 min |
| Nov 17, 2:41 AM CST | Special Weather Statement | FWD | Denton, Wise | 49 min |
| Nov 17, 2:46 AM CST | Special Weather Statement | FWD | Hood, Johnson | 44 min |
| Nov 17, 2:54 AM CST | Wind Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more | 13 hr |
| Nov 17, 3:01 AM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Nov 17, 3:15 AM CST | Severe Thunderstorm Warning | FWD | Denton | 60 min |
| Nov 17, 3:20 AM CST | Special Weather Statement | FWD | Cooke, Grayson | 40 min |
| Nov 17, 3:22 AM CST | Tornado Warning | FWD | Tarrant | 38 min |
| Nov 17, 3:28 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Nov 17, 3:41 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 64 min |
| Nov 17, 3:46 AM CST | Tornado Warning | FWD | Collin, Denton | 29 min |
| Nov 17, 3:59 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 61 min |
| Nov 17, 4:02 AM CST | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| Nov 17, 4:13 AM CST | Tornado Warning | FWD | Collin | 32 min |
| Nov 17, 4:26 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 64 min |
| Nov 17, 4:45 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 50 min |
| Nov 17, 4:54 AM CST | Severe Thunderstorm Warning | FWD | Hunt | 66 min |
| Nov 17, 5:27 AM CST | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 60 min |
| Nov 17, 6:06 AM CST | Areal Flood Advisory | FWD | Dallas | 114 min |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt | 29 hr |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Dallas | 28 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Nov 17, 10:24 AM CST | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 2 hr |
| Nov 17, 1:30 PM CST | River Flood Warning | FWD | Delta, Hopkins | 71 hr |
| Nov 17, 1:32 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 55 hr |
Nearby
High Wind Warnings in Texas, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.